# SDR HNAA2009091100285

- Difficulty date: September 4, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 36,373 hours, 41,138 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED SMOKE COMING FROM LT WHEEL ASSY. INSPECTED & BLED NR 1 & 2 BRAKE ASSY'S, TAXIED AIRCRAFT NO DEFECT NOTED, OK FOR SERVICE
